I have been taking invokana 100 mg, along with januvia100 mg, once a day and metformin 1000 mg twice a day. i just started invokana about one week , but my blood sugar fasting is not changed at all. my fasting sugar is 150. and no weight loss, . i am more concerned that blood sugar is not changed at all. before taking medicine my fast sugar was in same range. i hope you can help.
You are on the lowest dose of invokana. It probably needs to be increased if it stays like this for another week. When do you see your dr again?
I am exactly the same meds, I have the same concerns as you.. I am taking 300mg of the invokana along with Januvia and Metformin.. I was on insulin before..I think we have to be patient. I exercise five times a week..
by adding SGLT2 AND DPP4 at the same time it is tough to tell what is happening. I just read the Hypoglycemia study on Invokana, and it should be possible to drop or reduce Metformin after a time since there is a higher percentage of low bs reactions with that. It sounds like a LOT of medicine to me which in general is going to cause you to eat more. Invokana seems to be a newer way ie. you are going to see the muscles digest the glucose better (i think)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 23 Mar 2010 • 1 answer
Updated 20 Feb 2012 • 1 answer
Updated 7 Jun 2013 • 1 answer
Updated 11 Feb 2014 • 2 answers
Updated 20 Dec 2016 • 1 answer